Alert archive / Georgia / Special Weather Statements in 2020

Special Weather Statement, NWS Atlanta, GA

August 3, 2020Pickens County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 3, 2020, 8:26 AM EDT for Pickens County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2020, 8:26 AM EDT (12:26 UTC)
Expired
Aug 3, 2020, 9:00 AM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

County Pickens County, GA

The radar

The Atlanta radar (KFFC), 120 km from the middle of the area, began a volume at 12:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 0.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 988 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
988 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

778 
WWUS82 KFFC 031226
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
826 AM EDT Mon Aug 3 2020
 
GAZ012-013-031300-
Gordon GA-Pickens GA-
826 AM EDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GORDON AND WESTERN
PICKENS COUNTIES UNTIL 900 AM EDT...

At 825 AM EDT...a strong thunderstorm was over Funkhouser, or 14
miles southeast of Calhoun...moving northeast at 30 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent 
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Fairmount, Ranger, Hinton, Blaine and Talmadge. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3455 8456 3442 8451 3438 8457 3438 8458
      3441 8458 3441 8473 3440 8473 3440 8479
      3441 8479 3455 8471
TIME...MOT...LOC 1225Z 218DEG 27KT 3440 8472 

HAIL...0.75IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 3, 7:53 AM EDT, 33 minutes earlier.

Area forecast discussion, Aug 3, 7:53 AM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
753 AM EDT Mon Aug 3 2020

.UPDATE...

Updated for the 12Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 432 AM EDT Mon Aug 3 2020/

SHORT TERM /Today through Tuesday/...

A broad upper level trough is positioned over the eastern CONUS,
spanning from the Great Lakes region southward to the Gulf Coast.
This trough will persist over the area well beyond the short term
period. With north and central Georgia currently positioned to the
east of the trough axis, southwesterly flow aloft has set up over
the area, allowing for a gradual moisture return. At the surface, a
convergence zone is positioned across the I-85 corridor, and is
expected to remain in place throughout the day today. Light showers
along this boundary are currently entering into west Georgia, and
precipitation chances along the boundary will gradually increase
this morning.

Meanwhile, Isaias is centered near the northeast Florida coast as
the morning begins, and is expected to continue skirting along the
Florida/Georgia coast today before reaching the South Carolina coast
tonight. As Isaias nears the upper trough, it will rapidly
accelerate northeastward along the Atlantic coast from Monday night
into Tuesday and should be far from our forecast area on Tuesday.
While the bulk of the enhanced moisture associated with Isaias is
expected to remain to the east of the forecast area, southwest
flow aloft to the east of the trough axis has nonetheless allowed
for moisture return across Georgia, with precipitable water
values mainly ranging from 1.6 to 1.8 inches.

While direct impacts associated with Isaias will be minimal,
primarily likely PoPs are forecast this afternoon as the storm
draws closest to our area. The highest rain chances are expected
to be co-located with the boundary stalled near the I-85 corridor.
The highest rainfall totals are also forecast parallel to this
boundary, where rainfall amounts over 1 inch could be observed
over the course of the day. Some isolated instances of flash
flooding could also be possible if strong, heavy rain producing
cells train over a common area, leading to locally higher QPF.
Low-level shear and deep-layer bulk shear values in the vicinity
of this boundary in north Georgia are higher than what is
typically observed this time of year, which will lead to a
marginal risk for severe weather in north Georgia. With this
enhanced shear but fairly modest SBCAPE this afternoon, damaging
wind gusts will be the primary threat associated with any severe
thunderstorms that occur. Frequent lightning and the
aforementioned locally heavy rainfall will also be observed with
any stronger storms.

As Isaias moves away from the area late Monday night, rain chances
will quickly diminish as drier air filters into the area behind the
storm. A weak cold front associated with the upper trough will also
enter northwest Georgia on Tuesday and slowly push south and east
through the area over the course of the day. A slightly cooler,
drier airmass is expected to filter into the area behind the cold
front as it pushes into south-central Georgia. The combination of
drier air on the backside of Isaias and the airmass behind the front
will limit rain chances to slight PoPs across most of the area (and
low-end chance PoPs in far north and east-central Georgia) on
Tuesday afternoon.

Mostly cloudy to overcast skies and increased convective coverage
will keep temperatures below average over much of north and east
Georgia, where highs will be in the mid to upper 80s this afternoon.
West-central Georgia, which is furthest from the storm, will still
see temperatures in the low to mid 90s this afternoon. In spite of
lower rain chances on Tuesday, cooler air behind the cold front will
keep temperatures near average across the north and central Georgia,
with lows in the 60s and low 70s and highs ranging from the mid 80s
in far north Georgia to the low 90s in central Georgia.

King

LONG TERM /Tuesday Night through Sunday/...

Persistent long-wave trough over the eastern half of the CONUS will
bring additional rounds of showers/storms to the area, mainly during
the afternoon and evening hours each day. By the end of the week,
upr ridge over Texas begins to build east as Atlantic ridge finally
weakens/shifts east bringing some drier (mid lvl) air to the region
and potentially reducing the threat for diurnally-driven convection.

Temps will be near normal for early August through much of the
period with perhaps a few degrees of warming by the end of the
week/early weekend.

DJN.83

&&

.AVIATION...
12Z Update...
Scattered SHRA/TSRA is ongoing this morning north of the I-85
corridor with a convergence zone set up over north Georgia.
Convection is expected to increase over north and central Georgia
throughout the day today. Have introduced prevailing -SHRA
starting at 16Z for the ATL metro TAF sites. A TEMPO for TSRA and
variable gusts up to 25 kts follows at all TAF sites for the most
likely time of thunderstorms, mainly 18-22Z. Low VFR ceilings are
anticipated today, with some MVFR possible where TSRA occurs.
Precipitation will diminish during the overnight hours, but MVFR
level clouds and visibility restrictions are possible in north
Georgia, including ATL sites and AHN between 09-14Z. Primarily E
winds at 6 kts throughout the day today will become light and
variable overnight before shifting to W by 14Z Tuesday morning.

//ATL Confidence...12Z Update...
Medium confidence on development of clouds and reduced
visibility tomorrow morning.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          89  68  90  69 /  70  50  10  10
Atlanta         86  70  88  71 /  70  50  20  10
Blairsville     79  62  81  61 /  80  60  30  10
Cartersville    87  68  89  67 /  70  50  20  10
Columbus        93  72  93  72 /  50  30  10   5
Gainesville     83  67  88  67 /  80  50  20  10
Macon           92  70  92  71 /  60  40  20  10
Rome            89  68  89  67 /  60  40  20  10
Peachtree City  86  68  89  70 /  70  50  20  10
Vidalia         89  72  94  74 /  60  40  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....DJN.83
AVIATION...King
Hazardous weather outlook, Aug 3, 5:01 AM EDT, 3 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
501 AM EDT Mon Aug 3 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
501 AM EDT Mon Aug 3 2020

This Hazardous Weather Outlook is for North and Central Georgia.

.DAY ONE...Today and Tonight...

Thunderstorms will be more numerous today across the area with the
threat for a few strong to severe storms this afternoon. Damaging
winds will be the main threat along with periods of heavy rain,
possibly leading to localized flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

The chance for showers and thunderstorms will exist each day,
mainly during the afternoon and evening hours. No widespread
severe weather is expected however, a few strong to low-end severe
storms will be possible with the main threat being damaging winds.
Locally heavy rain can also be expected in any of the stronger
storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

DJN

In the hours before

Special weather statement, Aug 3, 7:04 AM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
704 AM EDT Mon Aug 3 2020

GAZ020-021-031130-
Cherokee GA-Bartow GA-
704 AM EDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHEROKEE AND
SOUTHEASTERN BARTOW COUNTIES UNTIL 730 AM EDT...

At 704 AM EDT...a strong thunderstorm was over Red Top Mountain State
Park, or near Cartersville...moving northeast at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Canton, Cartersville, Woodstock, Holly Springs, Emerson, Waleska,
Lake Arrowhead, Kellogg Creek, Red Top Mountain State Park, Little
River Landing, George Washington Carver St Pk, Sutallee, Hobgood Park
and Bridgemill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3408 8472 3418 8479 3433 8460 3428 8447
      3416 8446
TIME...MOT...LOC 1104Z 239DEG 13KT 3415 8470

WIND...40MPH
Special weather statement, Aug 3, 7:11 AM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
711 AM EDT Mon Aug 3 2020

GAZ031-031200-
Paulding GA-
711 AM EDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR PAULDING COUNTY UNTIL 800 AM
EDT...

At 711 AM EDT...a strong thunderstorm was near Dallas...moving north
at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dallas, Hiram, Braswell and New Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3382 8483 3384 8495 3398 8495 3403 8482
      3393 8474
TIME...MOT...LOC 1111Z 180DEG 16KT 3392 8490

WIND...40MPH
Special weather statement, Aug 3, 7:27 AM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
727 AM EDT Mon Aug 3 2020

GAZ005>007-031215-
Gilmer GA-Murray GA-Fannin GA-
727 AM EDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILMER...
NORTHEASTERN MURRAY AND NORTHWESTERN FANNIN COUNTIES UNTIL 815 AM
EDT...

At 727 AM EDT...a strong thunderstorm was near Conasauga Lake, or 10
miles northeast of Chatsworth...moving northeast at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Chatsworth, Eton, Conasauga Lake, Jones Mill, Mountaintown, Higdon,
Fort Mountain State Park, Colwell and Cohutta Wilderness.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3469 8462 3480 8479 3498 8466 3498 8444
      3482 8439
TIME...MOT...LOC 1127Z 219DEG 32KT 3483 8460

WIND...40MPH
Special weather statement, Aug 3, 7:33 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
733 AM EDT Mon Aug 3 2020

GAZ020-031-031215-
Bartow GA-Paulding GA-
733 AM EDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BARTOW AND
NORTHEASTERN PAULDING COUNTIES UNTIL 815 AM EDT...

At 733 AM EDT...a strong thunderstorm was near Burnt Hickory Ridge,
or 7 miles south of Cartersville...moving northeast at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cartersville, Euharlee, Emerson, Burnt Hickory Ridge, Stilesboro and
Red Top Mountain State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3422 8488 3425 8470 3410 8467 3408 8469
      3408 8474 3404 8474 3397 8481 3401 8495
TIME...MOT...LOC 1133Z 205DEG 27KT 3406 8481

WIND...40MPH
Special weather statement, Aug 3, 7:58 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
758 AM EDT Mon Aug 3 2020

GAZ020-021-031230-
Cherokee GA-Bartow GA-
758 AM EDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND
NORTHEASTERN BARTOW COUNTIES UNTIL 830 AM EDT...

At 758 AM EDT...a strong thunderstorm was near Red Top Mountain State
Park, or near Cartersville...moving northeast at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cartersville, White, Waleska, Lake Arrowhead, Salacoa Valley, Pine
Log, Sutallee and Funkhouser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3441 8458 3438 8458 3438 8455 3429 8454
      3413 8468 3425 8470 3422 8486 3440 8474
      3440 8473 3441 8473
TIME...MOT...LOC 1158Z 219DEG 28KT 3422 8471

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 3, 8:26 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
826 AM EDT Mon Aug 3 2020

GAZ012-013-031300-
Gordon GA-Pickens GA-
826 AM EDT Mon Aug 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GORDON AND WESTERN
PICKENS COUNTIES UNTIL 900 AM EDT...

At 825 AM EDT...a strong thunderstorm was over Funkhouser, or 14
miles southeast of Calhoun...moving northeast at 30 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Fairmount, Ranger, Hinton, Blaine and Talmadge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3455 8456 3442 8451 3438 8457 3438 8458
      3441 8458 3441 8473 3440 8473 3440 8479
      3441 8479 3455 8471
TIME...MOT...LOC 1225Z 218DEG 27KT 3440 8472

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 9:34 PM EDTSpecial Weather StatementFFCWhite26 min
Aug 3, 6:09 AM EDTSpecial Weather StatementFFCFannin36 min
Aug 3, 6:58 AM EDTSpecial Weather StatementFFCFloyd32 min
Aug 3, 7:04 AM EDTSpecial Weather StatementFFCCherokee26 min
Aug 3, 7:11 AM EDTSpecial Weather StatementFFCPaulding49 min
Aug 3, 7:27 AM EDTSpecial Weather StatementFFCMurray48 min
Aug 3, 7:33 AM EDTSpecial Weather StatementFFCBartow42 min
Aug 3, 7:58 AM EDTSpecial Weather StatementFFCBartow32 min
Aug 3, 11:34 AM EDTSpecial Weather StatementFFCChattooga26 min
Aug 3, 11:56 AM EDTSpecial Weather StatementFFCChattooga34 min
Aug 3, 11:58 AM EDTSpecial Weather StatementFFCChattooga17 min
Aug 3, 12:15 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker45 min
Aug 3, 12:20 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon40 min
Aug 3, 12:31 PM EDTSpecial Weather StatementFFCWalton29 min
Aug 3, 12:50 PM EDTSpecial Weather StatementFFCHaralson25 min
Aug 3, 1:01 PM EDTSpecial Weather StatementFFCGordon29 min
Aug 3, 1:20 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon40 min
Aug 3, 1:29 PM EDTSpecial Weather StatementFFCDouglas, Paulding31 min
Aug 3, 1:32 PM EDTSpecial Weather StatementFFCTowns, Union28 min
Aug 3, 1:49 PM EDTSpecial Weather StatementFFCDeKalb26 min
Aug 3, 1:52 PM EDTSpecial Weather StatementFFCFayette38 min
Aug 3, 1:54 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Pickens51 min
Aug 3, 2:01 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton44 min
Aug 3, 2:10 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall50 min
Aug 3, 2:37 PM EDTSpecial Weather StatementFFCDeKalb, Fulton23 min
Aug 3, 2:41 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall34 min
Aug 3, 2:48 PM EDTSevere Thunderstorm WarningFFCGwinnett, Rockdale, Walton42 min
Aug 3, 2:59 PM EDTSpecial Weather StatementFFCHenry31 min
Aug 3, 3:01 PM EDTSpecial Weather StatementFFCForsyth44 min
Aug 3, 3:11 PM EDTSpecial Weather StatementFFCLumpkin34 min
Aug 3, 3:15 PM EDTSpecial Weather StatementFFCNewton30 min
Aug 3, 3:35 PM EDTSpecial Weather StatementFFCWalton25 min
Aug 3, 3:39 PM EDTSpecial Weather StatementFFCLamar36 min
Aug 3, 3:39 PM EDTSevere Thunderstorm WarningFFCMorgan, Oconee, Walton36 min
Aug 3, 3:57 PM EDTFlash Flood WarningFFCDeKalb3 hr
Aug 3, 4:08 PM EDTSpecial Weather StatementFFCMuscogee37 min
Aug 3, 4:15 PM EDTSpecial Weather StatementFFCClarke, Oconee45 min
Aug 3, 4:22 PM EDTFlash Flood WarningFFCDeKalb, Fulton3 hr
Aug 3, 4:31 PM EDTFlash Flood WarningFFCMuscogee3 hr
Aug 3, 4:36 PM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett3 hr
Aug 3, 4:41 PM EDTSpecial Weather StatementFFCJones34 min
Aug 3, 4:57 PM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe, Wilkes33 min
Aug 3, 5:02 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Wilkinson28 min
Aug 3, 5:34 PM EDTSpecial Weather StatementFFCWilkes26 min
Aug 3, 5:35 PM EDTSpecial Weather StatementFFCGlascock25 min
Aug 3, 5:38 PM EDTSpecial Weather StatementFFCClarke, Oconee52 min
Aug 3, 5:48 PM EDTSpecial Weather StatementFFCWarren57 min
Aug 3, 6:49 PM EDTSpecial Weather StatementFFCHeard56 min
Aug 3, 7:21 PM EDTSpecial Weather StatementFFCEmanuel24 min
Aug 3, 7:52 PM EDTSpecial Weather StatementFFCHeard38 min

Nearby

Special Weather Statements in Georgia, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.